# SDR CALA2017062601989

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 92,658 hours, 26,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 146N36509
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE CONNECTOR, INTERNAL AREA WHERE THE TEE PLUMBING ATTACHES, HAS BLUE WATER STAINS AND SIGNS OF CORROSION.  CLEANED THE AFT LAVATORY SERVICE CONNECTOR IAW EC/RA 2011-01000, REV U.  CORROSION ON DOUBLER HAS 100% MATERIAL LOSS AROUND CUT OUT FOR PLUMBLING. REMOVED AND REPLACED THE DOUBLER IAW SRM 51-40-02, PAR 4, FIGS 3 & 8.
